Reply
I need some advice regarding meds... Baby_Majick 52 kids; Sullivan, Missouri 4031 posts
31st May '13

I took 2 ultram and 1 toradol.. this morning at 5 (I was allowed to take together, bad sinus pain) Well around 2 pm I took IBS meds (first time on those) and then a few hours later another does of ultram and toradol ... and 2 doses of steroids. Now I been tingly all over, dizzy, my eyes can't focus. I'm very worried... does this sound like I mixed too much today? And if I did over do it.. should I go in? I never take meds unless i'm in bad pain or if I have to.. I'm freaking out, it's been like this all day.

Allys_mommy 33 kids; Waterloo, New York 1194 posts
31st May '13

its prob thesteriods lots of people don't realize they have really bad side effects

Baby_Majick 52 kids; Sullivan, Missouri 4031 posts
31st May '13
Quoting Allys_mommy:" its prob thesteriods lots of people don't realize they have really bad side effects"


I been taking them for 4 days.. I stopped yesterday but had to start again today due to sinus pressure.

mamas❤ 2 kids; California 9602 posts
31st May '13

I would call an ER and ask if the symptoms sound like they are worthy of coming in.

Baby_Majick 52 kids; Sullivan, Missouri 4031 posts
31st May '13
Quoting mamas❤:" I would call an ER and ask if the symptoms sound like they are worthy of coming in."


Ok. I am just freaking out lol.. never had this happen.. it's almost like I drank way too much...

mamas❤ 2 kids; California 9602 posts
31st May '13
Quoting Baby_Majick:" Ok. I am just freaking out lol.. never had this happen.. it's almost like I drank way too much... "


Yeah, I know how that feels. I felt the same way when I took my antibiotics too close together. I didn't know if I overdosed or WHAT I was freaked out lol. But yeah, I would call just to make sure.